MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 90 DEG CUTTING LOOP ELECTRODE 24FR., .014 WIRE; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

STRYKER ENDOSCOPY-SAN JOSE PKG, 90 DEG CUTTING LOOP ELECTRODE 24FR., .014 WIRE; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Catalog Number 0504880314
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device broke and the broken piece fell inside the patient.The broken piece was successfully retrieved.
 
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: loop break off.Probable root cause: 1.Manufacturing/assembly error.2.Severe shipping conditions.3.Material/design error.4.Constant irrigation flow is not maintained leading to limited field of view.5.Low lubricity of insulation for fulgurating electrodes.6.Use error.The device manufacture date is not known.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, 90 DEG CUTTING LOOP ELECTRODE 24FR., .014 WIRE
Common Device Name
CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12970648
Report Number0002936485-2021-00701
Device Sequence Number5333584
Product Code FAJ
UDI-Device Identifier37613327055437
UDI-Public37613327055437
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0504880314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale